# SDR UIEA2022020200082

- Difficulty date: February 2, 2022
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 111,084 hours
- System (JASC): 2560 · Emergency Equipment
- Part: Tape
- Part number: AG2876
- Part serial: NA
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CA AND FO EVAS SECURITY TAPE BROKEN.( REMOVED AND REPLACED EVAS SECURITY TAPE IAW AMM 25-60-99 FOR CA AND FO EVAS )
